Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 34, Number 1

All articles in this issue are freely accessible.

A variational problem arising in the design of cooling fins
Earl R. Barnes.
Quart. Appl. Math. 34 (1976), 1-17
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449206
Passivity and linear system stability
Y. V. Venkatesh.
Quart. Appl. Math. 34 (1976), 19-27
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 687250
Symmetric viscous flow between two rotating porous discs—moderate rotation
Chang-Yi Wang.
Quart. Appl. Math. 34 (1976), 29-38
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99656
Near-boundary expansion of Green’s function associated with clamped plates
Chien Heng Wu.
Quart. Appl. Math. 34 (1976), 39-45
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 455712
Network problems, $M$-functions and uniformly monotone networks
T. A. Porsching.
Quart. Appl. Math. 34 (1976), 47-57
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449911
On convergence of the finite-element method for a class of elastic-plastic solids
K. S. Havner and H. P. Patel.
Quart. Appl. Math. 34 (1976), 59-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449142
The stability of vector renewal equations pertaining to heterogeneous chemical reaction systems
A. E. DeGance and L. E. Johns.
Quart. Appl. Math. 34 (1976), 69-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449376
Dual variational principles for diffusion equations
Ismael Herrera and Jacobo Bielak.
Quart. Appl. Math. 34 (1976), 85-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 467481
Limit cycle city
Michael D. Greenberg.
Quart. Appl. Math. 34 (1976), 103-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 445060
Ultraspherical polynomials applied to nonlinear vibrations of continuous media
P. T. Blotter and D. H. Y. Yen.
Quart. Appl. Math. 34 (1976), 106-112
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99655
Linear time-invariant transformations of some nonstationary random processes
D. Tjøstheim and J. B. Thomas.
Quart. Appl. Math. 34 (1976), 113-117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 448551
Some exact solutions of Burgers-type equations
P. L. Sachdev.
Quart. Appl. Math. 34 (1976), 118-122
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 447764

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website